# SDR CALA2017031700646

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 50,287 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING INTERMITTENTLY AFTER ENGINE SHUTDOWN.  CONTINUED EVEN AFTER TROUBLESHOOTING IAW TSM 33-51-00-810-819A, REPLACED THE RELAY 8WL IAW ASM 33-51-00, OP CHECKED OK.
